Adaptive density deconvolution for dependent inputs with measurement errors

Type de document :
Article dans une revue
Mathematical Methods of Statistics, Allerton Press, Springer (link), 2008, 17 (2), pp.87-112
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-00317796
Contributeur : Fabienne Comte <>
Soumis le : mercredi 3 septembre 2008 - 16:36:36
Dernière modification le : mercredi 12 octobre 2016 - 01:01:38

Identifiants

  • HAL Id : hal-00317796, version 1

Collections

Citation

Fabienne Comte, Marie-Luce Taupin, Jérôme Dedecker. Adaptive density deconvolution for dependent inputs with measurement errors. Mathematical Methods of Statistics, Allerton Press, Springer (link), 2008, 17 (2), pp.87-112. <hal-00317796>

Partager

Métriques

Consultations de la notice

64